# SDR C2XA00IA024

- Difficulty date: January 27, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 14531597602
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT VERTICLE STABILIZER TO FUSELAGE DRAG ANGLE WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SECTION OF DRAG ANGLE IAW CONTINENTAL EXPRESS ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5330-01101, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
